# SDR NACA20121006002

- Difficulty date: October 6, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,114 hours, 54,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT SIDE OF AVIONICS COOLING EXHAUST HOLE BS 380 STRINGER 28L/R.  REPAIRED CRACK ON AFT SIDE OF AVIONICS COOLING EXHAUST HOLE AT BS 380 STRINGER 28L/R IAW SB 737-53-1117 REV 1.
